# SDR JJBA20130416011

- Difficulty date: April 16, 2013
- Submitted: May 21, 2013
- Operation: Air carrier
- Aircraft: N363PH
- Make and model: Dhav DHC8202
- Aircraft serial: 520
- Aircraft time: 28,401 hours, 38,245 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX FOUND THE RT FWD SEAT TRACK WITH CORROSION.  THE SEAT TRACK WAS REPLACED.
